# SDR ASAA0210083

- Difficulty date: April 17, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573746
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND AFT ENTRY DOOR (L2) SKIN PANEL CRACKED AT BS 986, STRINGER 7L-8L CRACKED.  REPAIRED DENT PER SRM.  (M)
